American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Boris Goldfarb and Timothy K. Lance. Controlled Algebraic $G$-theory, II. Contemporary Mathematics 620 (2014) 111-132.
Book volume table of contents
View Article: PDF

[2] Otto Kerner. More Representations of Wild Quivers. Contemporary Mathematics 607 (2014) 35-55.
Book volume table of contents
View Article: PDF

[3] Theo Bühler. On the algebraic foundations of bounded cohomology. Memoirs of the AMS 214 (2011) MR 2867320.
Book volume table of contents

[4] Mike Prest. Definable additive categories: purity and model theory. Memoirs of the AMS 210 (2011) MR 2791358.
Book volume table of contents

[5] Rui Miguel Saramago. Dieudonné rings associated with $K(n)_\ast \underline {k(n)}_{ \ast }$. Proc. Amer. Math. Soc. 136 (2008) 2699-2709. MR 2399031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Adam-Christiaan van Roosmalen. Classification of abelian hereditary directed categories satisfying Serre duality. Trans. Amer. Math. Soc. 360 (2008) 2467-2503. MR 2373322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] K. R. Goodearl and F. Wehrung. The complete dimension theory of partially ordered systems with equivalence and orthogonality. Memoirs of the AMS 176 (2005) MR 2147814.
Book volume table of contents

[8] Mark Kleiner and Idun Reiten. Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005) 3201-3214. MR 2135742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] I. Reiten and M. Van den Bergh. Noetherian hereditary abelian categories satisfying Serre duality. J. Amer. Math. Soc. 15 (2002) 295-366. MR 1887637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dieter Happel and Idun Reiten. A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line. Proc. Amer. Math. Soc. 130 (2002) 643-651. MR 1866014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Volodymyr V. Lyubashenko. Squared Hopf algebras. Memoirs of the AMS 142 (1999) MR 1625495.
Book volume table of contents

[12] Huu Hung Bui. Compact quantum groups associated with monoidal functors. Proc. Amer. Math. Soc. 126 (1998) 1081-1088. MR 1422851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dieter Happel, Idun Reiten and SmaløSverre O.. Tilting in abelian categories and quasitilted algebras. Memoirs of the AMS 120 (1996) MR 1327209.
Book volume table of contents

[14] Keith Hardie and Peter Hilton. A note on module homotopy and chain homotopy . Proc. Amer. Math. Soc. 95 (1985) 662-664. MR 810182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Barry Mitchell. Some applications of module theory to functor categories. Bull. Amer. Math. Soc. 84 (1978) 867-885. MR 0499732.
Abstract, references, and article information
View Article: PDF

[16] F. D. Pedersen. Epimorphisms in the category of abelian $l$-groups . Proc. Amer. Math. Soc. 53 (1975) 311-317. MR 0574094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. B. Stauffer. The completion of an abelian category . Trans. Amer. Math. Soc. 170 (1972) 403-414. MR 0302738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1